# SDR IPXA2021021065539

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 77,633 hours, 16,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: BAN7020503
- Part serial: 1005
- Condition: Inoperative
- Location: L1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** L1 CABIN DOOR WILL NOT GO UP OR DOWN WITH ELECTRICAL POWER. DEFERRED L1 DOOR IAW MD11 MEL 52-10-3-1-2-1 ... ASSIGNED CONTROL NO> M735264R/R'D L1 RELEASE LOCK SOLENOID IAW MD11 AMM 52-10-06 PGBLK 401.  OPS CHECK GOOD.  THIS CLEARED M735264.  PLACARD REMOVED.
